# SDR ASAA2020060832783

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,004 hours, 13,823 cycles
- Engine: Cfmint CFM567B273
- Engine time: 45,968 hours, 13,726 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896366
- Condition: Oil Consumption
- Location: Right
- Part time: 45,698 hours, 13,726 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUED RISING OIL CONSUMPTION OF NR 2 ENGINE AFTER EXTENSIVE TROUBLESHOOTING, WITH NO FINDINGS. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE IAW T/C 78471000 AND 78471001.
